Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A condition that a function in a projective space be rational


Author: William F. Osgood
Journal: Trans. Amer. Math. Soc. 13 (1912), 159-163
MSC: Primary 14E05
DOI: https://doi.org/10.1090/S0002-9947-1912-1500912-0
MathSciNet review: 1500912
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E05

Retrieve articles in all journals with MSC: 14E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500912-0
Article copyright: © Copyright 1912 American Mathematical Society